MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NIAGARA; ACUTE DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 NIAGARA; ACUTE DIALYSIS CATHETER
Model Number N/A
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2025, the doctor made rounds to assess the need for bedside crrt treatment, and femoral vein crrt catheterization was performed.At 09:30 on (b)(6) 2025, the ultrasound was guided in real time, the anesthesia was satisfactory, the puncture positioning was carried out smoothly, and the dark red blood could be successfully withdrawn, but in the guide wire feeding link, the guide wire was extremely unsmooth, in order to avoid vascular damage to the patient, the puncture needle was pulled out together with the guidewire, and local pressure was applied to stop the bleeding.Later, it was found that the guidewire was embedded in the needle tube and could not move forward or backward.Considering the mismatch between the guidewire and the needle tube, the crrt puncture package is reopened, the guidewire is matched with the needle tube, the puncture is smooth, and the patient can proceed with crrt treatment smoothly.This event caused the patient to undergo a second puncture, resulting in local vascular damage.No further information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.

Brand Name
NIAGARA
Common Device Name
ACUTE DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23646668
Report Number3006260740-2025-09036
Device Sequence Number11987788
Product Code MPB
UDI-Device Identifier00801741045585
UDI-Public(01)00801741045585(11)241228(17)270930(10)REJX2156
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5593240
Device Lot NumberREJX2156
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown